MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT ESTRADIOL; RADIOIMMUNOASSAY, ESTRADIOL

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT ESTRADIOL; RADIOIMMUNOASSAY, ESTRADIOL
Catalog Number 07K72-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased architect estradiol.The customer reported that they were expecting high estradiol on the architect platform, which generated lower results when compared with another analyzer platform (platform unknown).The patient doctor questioned the result based upon the treatment the patients are getting at the fertility treatment, primogyn.The customer provided the following data: sample (b)(6) result was 491.7 and result from a reference lab was 1036.40.Patient is 42-year-old female.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Additional information can be found in section b5.
 
Event or Problem Description
The customer observed falsely decreased architect estradiol.The customer reported that they were expecting high estradiol on the architect platform, which generated lower results when compared with another analyzer platform (platform unknown).The patient doctor questioned the result based upon the treatment the patients are getting at the fertility treatment, primogyn.The customer provided the following data: sample (b)(6) result was 491.7 and result from a reference lab was 1036.40.Patient is 42 year old female.There was no impact to patient management reported.The customer provided the following additional data: the customer clarified that before starting fertility treatments with primogyn the estradiol was in normal range (normal range not provided).The customer states that additional analyzer platform was the vitros instrument (amplified chemiluminescence) with unit of measure pg/ml.The customer reported that the results from the vitros were the more accurate results.
 
Additional Manufacturer Narrative
Additional information can be found in section b5.Correction can be found in section a2: age at time of the event.
 
Event or Problem Description
The customer observed falsely decreased architect estradiol.The customer reported that they were expecting high estradiol on the architect platform, which generated lower results when compared with another analyzer platform (platform unknown).The patient doctor questioned the result based upon the treatment the patients are getting at the fertility treatment, primogyn.The customer provided the following data: sample (b)(6) result was 491.7 and result from a reference lab was 1036.40.Patient is 42-year-old female.There was no impact to patient management reported.The customer provided the following additional data: the customer clarified that before starting fertility treatments with primogyn the estradiol was in normal range (normal range not provided).The customer states that additional analyzer platform was the vitros instrument (amplified chemiluminescence) with unit of measure pg/ml.The customer reported that the results from the vitros were the more accurate results.The customer provided updated information for sample (b)(6): the reference lab result for estradiol was 2290.4 pg/ml and that the patient's age is 34 years old.The customer also reported a progesterone result that was <0.5 ng/ml.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review for the complaint lot did not identify any issues.A review of tracking and trending for the architect estradiol reagent and complaint lot did not identify an increase in complaints for the complaint issue.The overall performance of the architect estradiol reagent reviewed using field data from customers.The review of field data for the complaint lot determined the median values are within the established limits and concluded complaint lot is performing as expected.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the architect estradiol reagent lot 70229ud00.
 
Event or Problem Description
The customer observed falsely decreased architect estradiol.The customer reported that they were expecting high estradiol on the architect platform, which generated lower results when compared with another analyzer platform (platform unknown).The patient doctor questioned the result based upon the treatment the patients are getting at the fertility treatment, primogyn.The customer provided the following data: sample (b)(6), result was 491.7 and result from a reference lab was 1036.40.Patient is 42-year-old female.There was no impact to patient management reported.The customer provided the following additional data: the customer clarified that before starting fertility treatments with primogyn the estradiol was in normal range (normal range not provided).The customer states that additional analyzer platform was the vitros instrument (amplified chemiluminescence) with unit of measure pg/ml.The customer reported that the results from the vitros were the more accurate results.The customer provided updated information for sample (b)(6): the reference lab result for estradiol was 2290.4 pg/ml and that the patient's age is 34 years old.The customer also reported a progesterone result that was <0.5 ng/ml.

Brand Name
ARCHITECT ESTRADIOL
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21946018
Report Number3005094123-2025-00210
Device Sequence Number15590466
Product Code CHP
UDI-Device Identifier00380740014711
UDI-Public(01)00380740014711(17)250830(10)70229UD00
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2025
Device Catalogue Number07K72-25
Device Lot Number70229UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/25/2025
06/03/2025
07/16/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/28/2025
06/10/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6) ,; ARC I2000SR INST, 03M74-02, (B)(6),; ARC I2000SR INST, 03M74-02, (B)(6),; ARC I2000SR INST, 03M74-02, (B)(6).
Patient Age34 YR
Patient SexFemale